Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 21, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 13, 2013, 10:25 AM MST for Mohave County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2013, 10:25 AM MST (17:25 UTC)
- Expired
- Jul 13, 2013, 1:30 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 113 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 10:45 AM MST | FLASH FLOOD | 2 Sw Cedar Hills, AZ | SMALL ROCKS AND DEBRIS ACROSS BLAKE RANCH ROAD DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1091 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
031
WGUS55 KVEF 131725
FFWVEF
AZC015-132030-
/O.NEW.KVEF.FF.W.0021.130713T1725Z-130713T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1025 AM MST SAT JUL 13 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 130 PM MST.
* AT 1020 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BLAKE RANCH RV PARK...OR
11 MILES SOUTHEAST OF KINGMAN. THE STORM PRODUCING VERY HEAVY RAIN
WAS NEARLY STATIONARY. THIS STORM WAS ALSO FALLING ON THE
NORTHEASTERN EDGE OF THE DEAN PEAK FIRE BURN AREA WHICH COULD
TRIGGER DEBRIS FLOWS TO THE NORTH AND EAST OF THE BURN AREA
POSSIBLY IMPACTING NEARBY ROADS.
* LOCATIONS IMPACTED INCLUDE...
BLAKE RANCH RV PARK.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 61 AND 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
HEAVY RAINFALL IS FALLING ON THE DEAN PEAK FIRE BURN AREA. BECAUSE
OF THE LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY
DURING FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS
FLOWS IN AND DOWNSTREAM OF THIS BURN AREA.
&&
LAT...LON 3529 11387 3526 11378 3504 11364 3508 11384
3513 11391
$$
STACHELSKI2 follow-up statements
207
WGUS75 KVEF 131838
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1138 AM MST SAT JUL 13 2013
AZC015-132030-
/O.CON.KVEF.FF.W.0021.000000T0000Z-130713T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1138 AM MST SAT JUL 13 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM MST FOR
CENTRAL MOHAVE COUNTY...
AT 1131 AM MST...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
HAD PRODUCED FLASH FLOODING WITH SMALL ROCKS REPORTED ON LOCAL ROADS
NEAR THE BASE OF HUALAPAI MOUNTAIN. ALTHOUGH HEAVY RAIN HAS ENDED IN
THIS AREA...RUNOFF FROM EARLIER RAIN COULD STILL RESULT IN DEBRIS
FLOWS FROM THE DEAN PEAK FIRE.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
HEAVY RAINFALL IS FALLING ON THE DEAN PEAK FIRE BURN AREA. BECAUSE
OF THE LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY
DURING FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS
FLOWS IN AND DOWNSTREAM OF THIS BURN AREA.
&&
LAT...LON 3519 11390 3515 11371 3504 11364 3508 11384
3513 11391
$$
STACHELSKI588
WGUS75 KVEF 132026
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
126 PM MST SAT JUL 13 2013
AZC015-132036-
/O.EXP.KVEF.FF.W.0021.000000T0000Z-130713T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
126 PM MST SAT JUL 13 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 PM MST FOR CENTRAL
MOHAVE COUNTY...
SHOWERS AND THUNDERSTORMS HAVE ENDED IN THE HUALAPAI MOUNTAIN AREA
AT THIS TIME. NO RECENT REPORTS OF ANY FLASH FLOODING OR DEBRIS
FLOWS HAVE BEEN RECEIVED FROM THIS AREA. THEREFORE THE FLASH FLOOD
WARNING FOR THIS AREA WILL BE ALLOWED TO EXPIRE.
LAT...LON 3519 11390 3515 11371 3504 11364 3508 11384
3513 11391
$$
STACHELSKIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 9:47 AM MST, 38 minutes earlier.
Area forecast discussion, Jul 13, 9:47 AM MST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 947 AM PDT SAT JUL 13 2013 .SYNOPSIS...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY ACROSS MOHAVE...LINCOLN...AND CLARK COUNTIES... ESPECIALLY IN THE HIGHER TERRAIN. STORMS TODAY SHOULD PRODUCE A BIT LESS RAINFALL THAN THOSE SEEN YESTERDAY...BUT HEAVY RAIN IS STILL A CONCERN. WARMER CONDITIONS AND FEWER THUNDERSTORMS ARE EXPECTED SUNDAY INTO THE MIDDLE OF NEXT WEEK...THOUGH ISOLATED STORMS WILL REMAIN IN THE FORECAST. && .UPDATE...CONVECTION INITIATING ON THE HIGHER TERRAIN OF MOHAVE...SRN CLARK AND THE MOJAVE NATL PRESERVE OF SAN BERNARDINO COUNTY. OBSERVED PWAT VALUES LOWER THAN YESTERDAY FROM 12Z LAS VEGAS SOUNDING BUT DERIVED PERCENTAGES FROM SATELLITE STILL RUNNING BETWEEN 130 AND 150 PCT OF NORMAL GENERALLY IN AN AREA SOUTHEAST OF INTERSTATE 15. WITH THE UPDATE DID INCREASE AND EXPAND POP A BIT ACROSS THE MOJAVE NATL PRESERVE SOUTHWARD INTO THE MORONGO BASIN OF ERN SAN BERNARDINO COUNTY THIS AFTERNOON/EVENING. NO FLASH FLOOD WATCH WILL BE ISSUED DUE TO VERY LOCALIZED POTENTIAL TODAY. NO CHANGES ELSEWHERE ACROSS SOUTHEAST NEVADA AND NORTHWEST ARIZONA. && .AVIATION...FOR MCCARRAN...WINDS SHOULD BECOME MORE SOUTHEASTERLY LATE THIS MORNING. WINDS SHOULD GRADUALLY BECOME SOUTHERLY BY LATE AFTERNOON OR EARLY EVENING...GENERALLY REMAINING UNDER 10 KTS. MOSTLY CLEAR SKIES THIS MORNING WITH ISOLATED SHOWERS/THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS SURROUNDING THE VALLEY BY THIS AFTERNOON. WILL LEAVE ANY MENTION OF WEATHER OUT OF THE TAF FOR NOW AS PROBABILITIES OF SHOWERS ARE TOO LOW. CIGS AROUND 10K FEET ARE EXPECTED NEAR ANY SHOWER ACTIVITY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...MAINLY LIGHT WINDS FAVORING TYPICAL DIURNAL TRENDS THIS MORNING...BECOMING SOUTH/SOUTHEASTERLY AROUND 10 KTS BY THIS AFTERNOON IN MOST LOCATIONS. GUSTS TO AROUND 20 KTS WILL BE POSSIBLE IN FAVORED LOCATIONS SUCH AS THE OWENS VALLEY. ISOLATES SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY MAINLY ACROSS THE HIGHER ELEVATIONS OF MOHAVE...LINCOLN...AND CLARK COUNTIES. THE MAIN THREATS WITH THESE STORMS WILL BE GUSTY WINDS AND BRIEF HEAVY RAINFALL. && .PREV DISCUSSION... 302 AM PDT SAT JUL 13 2013 .SHORT TERM...TODAY THROUGH SUNDAY...AS OF 930Z MOSTLY CLEAR SKIES WERE NOTED ACROSS THE MAJORITY OF THE AREA. A FEW MID/HIGH LEVEL DEBRIS CLOUDS WERE STREAMING NORTH OVER THE COLORADO RIVER VALLEY AND MOHAVE COUNTY FROM OVERNIGHT CONVECTION IN MEXICO AND SOUTHERN AZ. MOST OF THE AREA WILL BE UNDER THE INFLUENCE OF RELATIVELY DRY SOUTHWESTERLY FLOW. THAT SAID...ENOUGH OF A MOIST SOUTH TO SOUTHEASTERLY COMPONENT WILL EXIST OVER THE EASTERN THIRD OF THE FORECAST AREA TO KEEP AND CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR BOTH TODAY AND SUNDAY. PRECIPITABLE WATER VALUES OF 1-1.5 INCHES WILL REMAIN SOUTHEAST OF A TWENTYNINE PALMS-LAS VEGAS-MESQUITE LINE...WHICH WILL DENOTE THE AREAS WITH THE BEST CHANCES OF SEEING ANY HEAVY RAIN AND POTENTIAL FLOODING. INSTABILITY IS EXPECTED TO BE MUCH WEAKER TODAY...LEADING TO LESS THUNDERSTORM COVERAGE THAN WHAT WAS SEEN YESTERDAY. STORMS SHOULD MOVE SLIGHTLY FASTER AS CLOUD BEARING LAYER WINDS HOVER AROUND 15 KTS FROM THE SOUTH-SOUTHWEST. ONCE AGAIN...THE STRONGEST/MOST ORGANIZED STORM POTENTIAL WILL BE IN THE HIGHER CAPE AND SHEAR AREAS ACROSS THE NORTHERN AND EASTERN PORTIONS OF MOHAVE COUNTY. INSTABILITY IS EXPECTED TO FADE QUICKLY AFTER SUNSET...THUS ANOTHER QUIET NIGHT IS EXPECTED. FOR SUNDAY...INSTABILITY IS EXPECTED TO WEAKEN. THAT SAID...OVERALL MOISTURE IS EXPECTED TO INCREASE SLIGHTLY. STORM MOTION ALSO APPEARS TO SLOW. THIS MEANS THAT STORMS THAT DO FORM COULD BE A BIT MORE EFFICIENT AT PRODUCING HEAVY RAIN THAN THOSE SEEN SATURDAY...BUT OVERALL COVERAGE IS EXPECTED TO BE REDUCED. NO SIGNIFICANT SYNOPTIC FEATURE IS CURRENTLY NOTED THAT WOULD INCREASE COVERAGE. THEREFORE...POPS ON SUNDAY ARE A BIT LOWER THAN SATURDAY...OVER ROUGHLY THE SAME AREA. TEMPERATURES ARE EXPECTED TO BEGIN WARMING THIS WEEKEND...REACHING AROUND 100 DEGREES IN LAS VEGAS TODAY...AND AROUND 105 SUNDAY. .LONG TERM...MONDAY THROUGH FRIDAY...MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN. HIGH PRESSURE WILL BE OVER UTAH MONDAY THROUGH WEDNESDAY WITH A SOUTHERLY FLOW OVER THE FORECAST AREA. A MOISTURE BOUNDARY IS FORECAST TO REMAIN VIRTUALLY STATIONARY OVER THE AREA WITH A RELATIVELY DRY AND STABLE AIR MASS OVER MOST OF SOUTHERN NEVADA AND SOUTHEAST CALIFORNIA. MOISTURE AND INSTABILITY WILL REMAIN OVER MOHAVE COUNTY AND EASTERN LINCOLN COUNTY AND THIS IS WHERE WE WILL CONTINUE TO MENTION A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS MONDAY THROUGH WEDNESDAY. TEMPERATURES LOOK TO BE FAIRLY CLOSE TO NORMAL DURING THIS TIME FRAME. MEANWHILE...AN UPPER LOW IS FORECAST TO TRACK BELIEVE IT OR NOT...SOUTHWESTWARD ALL THE WAY FROM EASTERN KENTUCKY THIS MORNING TO SOUTHERN NEW MEXICO AND SOUTHEAST ARIZONA BY THURSDAY. THIS FEATURE MAY BRING ANOTHER SURGE OF MOISTURE NORTHWEST INTO THE FORECAST AREA PERHAPS BEGINNING AS EARLY AS THURSDAY BUT MORE LIKELY ON FRIDAY WITH THUNDERSTORM CHANCES INCREASING INTO THE HIGHER TERRAIN OF CLARK...WESTERN LINCOLN AND EASTERN SAN BERNARDINO COUNTIES. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && UPDATE...PIERCE PREV DISCUSSION...WOLCOTT/HARRISON FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 13, 3:44 AM MST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 344 AM PDT SAT JUL 13 2013 AZZ001>003-036-CAZ527-NVZ015-016-018>022-140700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 344 AM PDT SAT JUL 13 2013 /344 AM MST SAT JUL 13 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT THE AIR MASS OVER MOHAVE...CLARK AND LINCOLN COUNTIES WILL REMAIN SOMEWHAT MOIST AND UNSTABLE LEADING TO A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS...MAINLY OVER THE MOUNTAINS AND MOHAVE COUNTY. SOME STORMS COULD STILL PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL MAINLY BE LIMITED TO MOHAVE AND EASTERN LINCOLN COUNTIES SUNDAY THROUGH WEDNESDAY. MOISTURE MAY START TO PUSH NORTHWESTWARD AGAIN THURSDAY AND FRIDAY WITH THUNDERSTORM CHANCES EXPANDING INTO CLARK...WESTERN LINCOLN AND EASTERN SAN BERNARDINO COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>526-NVZ014-017-140700- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- 344 AM PDT SAT JUL 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 13, 10:05 AM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1005 AM PDT SAT JUL 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD 1 ESE MT. CHARLESTON 36.28N 115.60W
07/12/2013 CLARK NV NWS EMPLOYEE
DEBRIS FLOW REPORTED SOUTH OF PROSPECT RANCH. THE DEBRIS
FLOW THEN MOVED TOWARD HWY 157 - KYLE CANYON ROAD. DEBRIS
FLOW ENDED IN THIS AREA AROUND 6 PM ON 7/12.
1209 PM FLASH FLOOD 5 E NELSON PEAK (NPKN2) 35.71N 114.80W
07/12/2013 CLARK NV TRAINED SPOTTER
HIGHWAY 165 WASHED OUT JUST PAST THE TOWN OF NELSON.
DEBRIS FLOW DOWN THE CANYON IS 100 FT WIDE AND 6FT DEEP.
14 CARS ARE STRANDED BEYOND THE WASHOUTS.
1245 PM FLASH FLOOD 1 SE MT. CHARLESTON 36.27N 115.60W
07/12/2013 CLARK NV 911 CALL CENTER
REPORTS OF 4 FT OF WATER FLOWING DOWN HARRIS SPRINGS
CANYON.
0100 PM FLASH FLOOD 10 E NELSON PEAK (NPKN2 35.71N 114.71W
07/12/2013 CLARK NV PUBLIC
HWY 165 WASHED OUT NEAR THE CLIFFS. A PUBLIC BATHROOM
STRUCTURE WAS FILLED WITH MUD ABOUT HALF OF THE WAY UP.
0123 PM FLASH FLOOD NW TEMPLE BAR 36.03N 114.32W
07/12/2013 MOHAVE AZ PARK/FOREST SRVC
TEMPLE BAR ACCESS ROAD IS FLOODED AND IMPASSABLE. PARKS
SERVICE HAS CLOSED THE ROAD.
0140 PM FLASH FLOOD 9 E MT. CHARLESTON 36.28N 115.46W
07/12/2013 CLARK NV NWS EMPLOYEE
FLOODING NOW OVER KYLE CANYON ROAD - HWY-157. NO DEPTH
WAS REPORTED BUT IT IS IMPASSABLE.
0212 PM FLASH FLOOD 1 NNW DOLAN SPRINGS (MD 35.59N 114.28W
07/12/2013 MOHAVE AZ 911 CALL CENTER
FIRE DEPARTMENT REPORTS WATER FLOWING DOWN ROADS IN DOLAN
SPRINGS. SOME SECONDARY ROADS ARE WASHING OUT.
0235 PM FLASH FLOOD 1 SW DOLAN SPRINGS 35.59N 114.28W
07/12/2013 MOHAVE AZ FIRE DEPT/RESCUE
DOLAN SPRINGS FIRE DEPT REPORTS ROCKS AND DEBRIS WASHED
ACROSS PIERCE FERRY ROAD AROUND 235PM. SOME SIDE ROADS
WERE WASHED OUT.
0500 PM FLASH FLOOD 5 SE COLORADO CITY 36.95N 112.90W
07/12/2013 MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED OVER 6 INCHES OF SAND WASHED ACROSS
CANE BEDS ROAD FROM HEAVY RAIN.
0530 PM DEBRIS FLOW 3 NW CENTENNIAL HILLS 36.31N 115.31W
07/12/2013 CLARK NV TRAINED SPOTTER
SPOTTERS AND LAS VEGAS AREA BROADCAST MEDIA REPORTED
SEVERAL INCHES OF MUD AND DEBRIS WASHED ONTO PORTIONS OF
GRAND TETON DRIVE AS A RESULT OF A DEBRIS FLOW TRIGGERED
BY THE CARPENTER 1 FIRE BURN AREA ON MT CHARLESTON.
0542 PM HAIL 2 NNE MOHAVE VALLEY 34.97N 114.57W
07/12/2013 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
LOTS OF PEA SIZE HAIL WAS REPORTED FALLING IN MOHAVE
VALLEY BY A SPOTTER.
0545 PM TSTM WND DMG MOHAVE VALLEY 34.93N 114.59W
07/12/2013 MOHAVE AZ LAW ENFORCEMENT
SEVERAL AREAS OF MOHAVE VALLEY LOST POWER. AN 18 FOOT
BOAT WAS BLOWN OFF A TRAILER AND INTO A FENCE.
0548 PM TSTM WND DMG 3 N NEEDLES 34.85N 114.62W
07/12/2013 SAN BERNARDINO CA LAW ENFORCEMENT
TREES WERE BLOWN DOWN AND BLOCKED A ROADWAY IN NEEDLES
0605 PM TSTM WND GST 2 SSW MOHAVE VALLEY 34.90N 114.60W
07/12/2013 E50.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER ESTIMATED 50 MPH WINDS IN MOHAVE VALLEY FROM A
THUNDERSTORM NEAR HIGHWAY 95 AND VISTA DRIVE.
0620 PM FLASH FLOOD 2 SSW MOHAVE VALLEY 34.91N 114.60W
07/12/2013 MOHAVE AZ LAW ENFORCEMENT
FLOODING NEAR THE INTERSECTION OF WILLOW DR AND ARIZONA
HIGHWAY 95. A FOOT DEEP AND IMPASSABLE.
&&
THIS IS A SUMMARY OF REPORTS FROM ACROSS THE MOJAVE DESERT FROM JULY
12TH.
CTS/CJS/TLThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 5:32 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 43 min |
| Jul 12, 5:35 PM MST | Flash Flood Warning | VEF | Mohave | 115 min |
| Jul 13, 12:54 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Jul 13, 4:42 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.